# SDR AT9900484

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 39245411
- Condition: Defective
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARMENT TEMPERATURE HIGH LIGHT CAME ON.  REMOVED AND REPLACED TAIL COMPARTMENT TEMPERATURE HIGH SENSORS AND PNEUMATIC PILOT PRESSURE REGULATOR IAW MM 36-20-2 AND 36-10-2.
